# SDR SWAA043489

- Difficulty date: December 1, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 63,183 hours, 61,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN AT BS 426, STRINGER 16R, CRACKED.   REPAIRED SKIN SECTION PER EA.
